# SDR AWXA200400973

- Difficulty date: September 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 6065
- Condition: Faulty
- Location: Zone 242
- Part time: 35,296 hours, 14,527 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING E-06 CHECK THE RT FORWARD RED SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED RT OVER WING EMERGENCY POWER SUPPLY UNIT (12WL), OPERATIONAL CHECK WAS GOOD.
